zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Almost strongly regular matrices and a core theorem for double sequences. (English) Zbl 1043.40002
Summary: The idea of almost convergence for double sequences was introduced by {\it F. Móricz} and {\it B. E. Rhoades} [Math. Proc. Camb. Philos. Soc. 104, 283--294 (1988; Zbl 0675.40004)] and they also characterized the four dimensional strong regular matrices. In this paper we define and characterize the almost strongly regular matrices for double sequences and apply these matrices to establish a core theorem.

MSC:
40A05Convergence and divergence of series and sequences
WorldCat.org
Full Text: DOI
References:
[1] Cook, R. G.: Infinite matrices and sequence spaces. (1950)
[2] Duran, J. P.: Infinite matrices and almost convergence. Math. Z. 128, 75-83 (1972) · Zbl 0228.40005
[3] Lorentz, G. G.: A contribution to the theory of divergent sequences. Acta math. 80, 167-190 (1948) · Zbl 0031.29501
[4] Moricz, F.; Rhoades, B. E.: Almost convergence of double sequences and strong regularity of summability matrices. Math. proc. Cambridge philos. Soc. 104, 283-294 (1988) · Zbl 0675.40004
[5] Mursaleen; Savas, E.: Almost regular matrices for double sequences. Studia sci. Math. hungar. 40, 205-212 (2003) · Zbl 1050.40003
[6] Patterson, R. F.: Double sequence core theorems. Internat. J. Math. math. Sci. 22, 785-793 (1999) · Zbl 0949.40007
[7] Pringsheim, A.: Zur theorie der Zweifach unendlichen zahlenfolgen. Math. ann. 53, 289-321 (1900)
[8] Robinson, G. M.: Divergent double sequences and series. Trans. amer. Math. soc. 28, 50-73 (1926) · Zbl 52.0223.01